Pages

Thursday, April 26, 2012

This month First Friday Films will be holding its 1st annual Environmental Film Festival and Picnic starting tomorrow!  See the schedule and notes below for details.  Please help us spread the word as we think this will be a great event!



FRIDAY April 27th
6:30pm Zero-Waste Picnic Kickoff* (location: AMP outdoor amphitheatre)

7:00pm FEATURE FILM: Addicted to Plastic (location: AMP outdoor amphitheatre, runtime 85 minutes)
SATURDAY April 28th
10am – 1pm CHILDREN’S FILMS (location: AMP Visitor’s Center indoor theatre)
10:00am The Lorax (animated 1972 version based on the book by Dr. Seuss, runtime 30 minutes)
10:45am The Man Who Planted Trees (runtime 30 minutes)
11:30am DisneyNature’s OCEANS (runtime 84 minutes)

2pm – 3pm MATINEE: Navigators: Pathfinders of the Pacific (location: AMP Visitor’s Center indoor theatre, runtime 60 minutes)

4pm – 6pm REGIONAL SHORTS (location: AMP Visitor Center’s indoor theatre)
4:00pm Fanihi: A Cultural Digest (runtime 15 minutes)
4:15pm Talakhaya: A look at the Rota Revegetation and Luta Livelihoods Project (runtime 15 minutes)
4:30pm Home for Hawksbill (runtime 30 minutes)
5:00pm Micronesia’s Changing Climate (runtime 30 minutes)
5:30pm The Voices of Laolao (runtime 15 minutes)

6:30pm Zero-Waste Picnic Kickoff *
 (location: AMP outdoor amphitheatre)

7:00pm FEATURE FILM: The Disappearing of Tuvalu 
 (location: AMP outdoor amphitheatre, runtime 75 minutes)

* Bring your dinner to the park for a Zero-waste picnic before and during the film. Movie-goers are encouraged to bring food, drinks and snacks that will create no trash to enjoy throughout the film. Bring reusable plates, utensils, drinking cups, water bottles, and cloth napkins. Package your food in Tupperware instead of plastic bags. Compost and recycling will be collected but trash bags will not be provided. Learn how to reduce trash on Saipan while enjoying the movie. (Please note: alcoholic beverages are not permitted within American Memorial Park.)

No comments: